# SDR DALA2023012400546

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 34,868 hours, 18,584 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH SOCK SMELL FOR ABOUT 3 MINUTES.   ISOLATE & REPAIR APU LEAKS ON W/C 2100- 2005.
